# SDR DHL2005802503

- Difficulty date: June 28, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 84,803 hours, 31,060 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Link
- Condition: Cracked
- Location: Te Flaps
- Part time: 84,803 hours, 31,060 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBD FLAP DRIVE LINK ASSY CRACKED 0.500 INCH LENGTH AT POINT J STA XF 219.498. REMOVED AND REPLACED RH OUTBD FLAP DRIVE LINK ASSY AT STA XF 219.498 IAW MM 27-51-4 PG. 201-204. REFER TO NR 030703 FOR OPS CHECK.
